International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 819-822
Point-valued mappings of sets
Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65401, MO, USA
Received 28 December 1994; Revised 18 January 1995
Copyright © 1995 Matt Insall. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a metric space and let denote the closed bounded subsets of with the
Hausdorff metric. Given a complete subspace of , two fixed point theorems, analogues of results
in , are proved, and examples are given to suggest their applicability in practice.